# SDR ARWA20070902

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 91,322 hours, 34,012 cycles
- Engine: Ge CF66D
- Engine time: 62,541 hours, 23,359 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAMED OUT; ENGINE FAILED/SHUTDOWN IN FLIGHT CHECKLIST COMPLETED (ENGINE VIBRATION STOPPED) SHUTDOWN O505Z; WINDMILLING O.P. 10 PSI.   TROUBLESHOOT FUEL SYSTEM AND FOUND METAL DEBRIE IN FUEL FILTER. REMOVED AND REPLACED FUEL PACKAGE IN ACCORDANCE WITH M/M 73-12-01; FOUND SHROUDED FUEL TUBE AT 6 O'CLOCK DAMAGE. REMOVED AND REPLACED FUEL SHROUDED TUBE IN ACCORDANCE WITH M/M 73-13-02.  OPERATIONAL CHECK NORMAL, NO LEAKS FOUND.
